# SDR 9809429853

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LANDING GEAR WARNING HORN SOUNDED AND THE LANDING GEAR UNSAFE INDICATION ILLUMINATED.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, RETURNED TO MEM, AND LANDED WITHOUT INDICDENT.  MAINTENANCE REPLACED THE S1-85 FLAP SWITCH, OPERATIONAL CHECK NORMAL.
